# SDR 96ZZZX4897

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Power Pack
- Part number: 1143880009
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HON - LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED DC MOTOR AND HYDRAULIC POWER PACK.  REFERENCE:  OPERATOR CONTROL NR GLBA96183.
